# SDR SWAA102067

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 48,084 hours, 39,452 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX380112
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  DURING CRUISE A HYD SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE LIGHT ILLUMINATED, QUANTITY WAS AT 1/4, QUANTITY (A SYSTEM) CONTINUED TO DECREASE TO ZERO.  FOUND O-RING LEAKED ON "A" SYSTEM HYD MODULE.  REMOVED AND REPLACED O-RING PER AND NR 1 ENG DRIVEN HYD PUMP MM.
